# SDR RAIA00206181

- Difficulty date: May 12, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 7,588 hours, 6,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14522459003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLK CK - TASK# 53Z241214001A00 - CORROSION ON FLOOR SUPPORT AT CBL AND JUST AFT OF FRAME 19. REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-02.
